I have a friend that has broken out with this weird skin rash, It started on her forhead then traveled down the bridge of her nose, to her eye lids, and from there it is all over her face. All of the rash creams she has tried have burned and irratated the problem. Allergy meds have not helped either. She has heart problems and last year she had a pace maker put in. She also has gout, and she has stomach issue when she is stressed out.
Any help you can offer, I would be very greatful for
We will try to hep your friend as much as possible.
The description of the areas involved in the rash gives us some clues as to the cause of the rash. The development from forehead to nose to the whole face indicates, Rosacea, Acne vulgaris, Solar allergy, etc..
Each of these lesions is a separate entity and therefore needs individual evaluation and diagnosis. I think further to this, you may post us details of her age and if she may have had any treatment for any of these conditions earlier.
I may also want to know her current medication for gout, and details on the stomach issue that you describe. This information will help evaluate any medical/ drug-related cause for the lesion.
I also think that your friend must try and keep out from the sun, use sun screens, and try and wash the face with a mild soap wash a couple of times in a day.
Let me know additional information to help you. You may also ask if you may have additional questions
Thank you so much for your help, I have sent her your reply to my questions and asked her if she would allow me to continue or even she can write you. I have just seen her in so much and different kinds of pain that it worries me. Things keep happening to her health, She gets through one thing and something else pops up on her,
Thank you for asking about her, she went to the Doctor and they gave her some cream and some pills I'm not sure what. And she told me they took a sraping to test to see what it was that caused that weird rash. Currently her stomach issues are claming down, which means the her stress levels are getting lower. So she is on the mend.
It is absolutely alright. In fact I would recommend that you tell her about this forum here and allow her to ask her queries to doctors here. I hope the advise offered here gives her some hope at least.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.